Jump to content

Need advice on tapering off X 1mg


[FI...]

Recommended Posts

Someone mentioned this website on Reddit and here I am. Thank God I found this forum.

 

My backstory: I have been taking X 1mg for almost 2 years since i came down with Long Covid and have built tolerance to it. I think I'm having wds as well. I can't no longer sleep on just 1mg X alone. I have to add 15mg mirtazapine. My body gets burning hot at every meal and it makes me dizzy and bed bound afterwards. If i take the benzo then the temperature and burning sensation go away. I hope to taper off safely with your help. Thank you.

Link to comment
Share on other sites

Hello FIG2022, welcome to BenzoBuddies,

 

I'm sorry long Covid has led you to even more misery, the trouble with benzo's and Covid is they both seem to affect us neurologically so it can be difficult to tell what's causing what but it looks like you've experimented and deduced correctly what's happened to you.

 

We typically suggest reducing your dose by about 5-10% every couple of weeks but it's actually your symptoms that should guide your taper so you can hopefully minimize them.

 

I'll provide some resources for you to take a look at and some links to the support boards so please make yourself at home, we're here to help.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Link to comment
Share on other sites

  • 2 weeks later...
Hi thanks so very much for all the info. I will take a read when my brain fog has subsided. Thanks again ❤️
Link to comment
Share on other sites

×
×
  • Create New...